# SDR 2022FA0000766

- Difficulty date: December 14, 2022
- Submitted: December 14, 2022
- Operation: General aviation
- Aircraft: N327AR
- Make and model: Boeing 767316
- Aircraft serial: 26327
- Aircraft time: 94,258 hours, 20,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1373 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND CORROSION AND CRACK ON FRAME WEB, BS 1373, BETWEEN STR 23R AND STR 24R.
